# SDR UIEA2020081741768

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,205 hours, 19,443 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 20000203356
- Condition: Malfunctioned
- Location: Prvc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG BLEED OFF ILLUMINATED AFTER PUSH BACK.  REMOVED AND REPLACED #1 ENGINE PRVC IAW AMM 36-11-19 AND RESET ALL CB'S IAW AMM 36-11-19. LEAK CK, OPS CK GOOD. MAINT ACTIONS REVERSED. RAN ENGINES IAW AMM 71-00-00. BLEED SYSTEM OPERATES GREAT.
